# SDR 2020F00089

- Difficulty date: October 31, 2019
- Submitted: October 31, 2019
- Operation: General aviation
- Make and model: Airbus A320*
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 0105LS003600
- Condition: Discolored
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECEIVED FROM OPERATOR, AUSTRIAN AIR, LED INTERIOR LIGHTING WITH SIGNS OF OVER HEATING. TESTING AND EVALUATION BEING PERFORMED. LOCAL FAA INFORMED AND ASSISTING WITH INVESTIGATION.
